Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 2, NWS Fort Worth, TX

March 25, 2019Hopkins County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 25, 2019, 12:08 AM CDT for Hopkins County, Texas. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2019, 12:08 AM CDT (05:08 UTC)
Expired
Mar 25, 2019, 1:00 AM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 167 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 12:23 AM CDTHAIL 1Brashear, TXQUARTER SIZE HAIL IN BRASHEAR.
Mar 25, 12:24 AM CDTHAIL 1.75Sulphur Springs, TXGOLF BALL SIZE HAIL
Mar 25, 12:25 AM CDTHAIL 1.757 S Sulphur Springs, TXGOLF BALL SIZE HAIL NEAR SEYMORE (7 MILES SOUTH OF SULPHUR SPRINGS)
Mar 25, 12:26 AM CDTTSTM WND DMG2 Se Brashear, TXPOWER POLES DOWN AND 20 INCH DIAMETER TREE BLOWN DOWN AT CR 1100 AND FM 3389 WEST OF HWY 19
Mar 25, 12:26 AM CDTHAIL 1.75Como, TXAMATEUR RADIO OPERATOR REPORT GOLF BALL SIZE HAIL IN COMO
Mar 25, 12:50 AM CDTHAIL 1Como, TXQUARTER SIZE HAIL IN COMO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 5:08 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

468 
WFUS54 KFWD 250508
TORFWD
TXC223-250600-
/O.NEW.KFWD.TO.W.0002.190325T0508Z-190325T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1208 AM CDT MON MAR 25 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southern Hopkins County in north central Texas...

* Until 100 AM CDT.
    
* At 1208 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Cumby, or 10 miles southeast of Commerce,
  moving east at 40 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sulphur Springs around 1220 AM CDT.
  Como around 1240 AM CDT.

This includes Interstate 30 between mile markers 110 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3296 9531 3296 9566 3298 9567 3298 9571
      3303 9586 3322 9586 3323 9584 3315 9531
TIME...MOT...LOC 0508Z 287DEG 33KT 3312 9579 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

Carlaw
3 follow-up statements
244 
WWUS54 KFWD 250526
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1226 AM CDT MON MAR 25 2019

TXC223-250600-
/O.CON.KFWD.TO.W.0002.000000T0000Z-190325T0600Z/
Hopkins TX-
1226 AM CDT MON MAR 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
HOPKINS COUNTY...
    
At 1225 AM CDT, a severe thunderstorm capable of producing a tornado 
was located 7 miles southwest of Sulphur Springs, moving southeast 
at 35 mph. The most dangerous part of this storm is headed between 
Seymore and Martin Springs. Golfball sized hail has been reported in 
Sulphur Springs. 

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Como around 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3296 9531 3296 9566 3298 9567 3298 9571
      3304 9576 3315 9571 3320 9565 3313 9531
TIME...MOT...LOC 0525Z 291DEG 30KT 3304 9567 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

Carlaw
860 
WWUS54 KFWD 250542
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1242 AM CDT MON MAR 25 2019

TXC223-250600-
/O.CON.KFWD.TO.W.0002.000000T0000Z-190325T0600Z/
Hopkins TX-
1242 AM CDT MON MAR 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN HOPKINS COUNTY...
    
At 1240 AM CDT, a severe thunderstorm capable of producing a tornado 
was located about 5 miles southwest of Como, or 11 miles southeast 
of Sulphur Springs, moving east at 35 mph. The most dangerous 
rotation is located just east of Seymore in far southern Hopkins 
County. 

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Hopkins County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3296 9531 3296 9563 3302 9562 3311 9560
      3306 9531
TIME...MOT...LOC 0540Z 290DEG 31KT 3299 9553 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

Carlaw
447 
WWUS54 KFWD 250603
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
103 AM CDT MON MAR 25 2019

TXC223-250613-
/O.EXP.KFWD.TO.W.0002.000000T0000Z-190325T0600Z/
Hopkins TX-
103 AM CDT MON MAR 25 2019

...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Texas.

LAT...LON 3296 9531 3296 9563 3302 9562 3311 9560
      3306 9531
TIME...MOT...LOC 0603Z 287DEG 33KT 3293 9530 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 24, 11:40 PM CDT, 28 minutes earlier.

Area forecast discussion, Mar 24, 11:40 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1140 PM CDT Sun Mar 24 2019

.AVIATION...
/06z TAFs/

Challenges: Slower FROPA timing until shortwave can pass east of
here, residual linger VCTS with that in mind, and stratus/MVFR
cigs at Waco between 09z-15z Monday.

A surface cold front continues straddling the DFW Metro airports
from NE-SW with the front between KDFW-KAFW attm. As a shortwave
continues to move across through 09z, some CAMs are still showing
at least isolated TS develop in/near DFW airports through 07z-08z,
so out of caution, will continue VCTS wording til then. True FROPA
should occur at all DFW airports by 09z and after, as subsidence
in behind the departing shortwave helps support a southward
movement of the cold FROPA. Otherwise, cigs to remain VFR
throughout.

At Waco, prevailing SSW winds around 10 knots will continue
through 09z-10z, before a gradual cold FROPA occurs through 12z.
Best forcing for TS should remain east of Waco Regional and will
maintain a VCSH wording with MVFR cigs ABV FL020 through 14z-15z.
VFR returns after 15z Monday.

Winds behind the initial FROPA will be NW less than 10 knots,
before low level cold advection helps drive northerly winds 10-15
knots after 12z Monday.

05/

&&

.SHORT TERM... /Issued 331 PM CDT Sun Mar 24 2019/
/Through Tonight/

Thunderstorms are expected to accompany a cold frontal passage
tonight, the bulk of the activity east of the I-35 corridor. Some
of the storms may be severe, with large hail and damaging winds
the primary hazards.

The cold front has made only slow southward progress this
afternoon, with both parallel flow above the boundary and
insolation in the cold sector impeding its movement. A narrow
corridor of westerly flow between the front and the more humid air
to the southeast has diminished the thermal discontinuity at the
edge of the better moisture, and the veered flow ahead of this
dryline continues to negate any potential convergence. The
downslope winds within the humid air have warmed temperatures
into the 80s, the thin boundary layer moisture yielding only some
innocuous cumulus clouds. The more favorable instability is deeper
into the warm sector, along the I-35 corridor, where MLCAPE
values have topped 1000 J/kg. However, newly reinvigorated
westerly flow has re-established a weak cap that should prevent
any ambitious thermals from reaching their convective potential
this afternoon.

Our focus instead will remain farther east along the boundary,
specifically from Lake Texoma into southeastern Oklahoma, where
deeper moisture should allow for the initial precipitation-
producing convective elements. These discrete cells will intensify
quickly, initially posing a hail threat. The proximity of the
surface boundary may enhance the sub-cloud helicity, but the
veered flow and cloud bases near 3000 ft should limit the
tornadic potential. With increasing storm duration, there will
also be an attendant wind threat. Into the evening hours, the
resulting outflow will enhance the frontal boundary, and a steady
transition to a linear MCS should occur as the activity passes
south of the I-20 corridor. The maintenance of this cold pool will
allow the complex to survive well beyond its separation from the
upper support (that will remain primarily north of the Red River
and into the Ark-La-Tex). Backbuilding will increase as the line
moves south into the deeper moisture, potentially impacting areas
west of the I-35 corridor (particularly those areas that are also
south of I-20), but the western reaches of the line may struggle
to maintain their intensity. Although the severe potential will
diminish during the early morning hours, the line may continue to
pose a damaging wind threat into the predawn hours in our
southeast zones.

25

&&

.LONG TERM... /Issued 331 PM CDT Sun Mar 24 2019/
/This Week into Next Weekend/

Following our bout of strong to severe storms across parts of the
region tonight, conditions will clear across North and Central
Texas on Monday. A few lingering showers and isolated storms may
affect the Brazos Valley through mid-morning, but with a front
continuing south, precipitation should be clear of our southern
counties by mid-day. While a strong storm or two cannot be ruled
out during the early morning hours, the severe threat will most
likely have diminished.

Surface ridging will build across much of Texas through Tuesday,
bringing near to slightly below normal temperatures during the
first half of the week. Skies should be considerably clearer than
prior days as well. However, we may have to watch the potential
of some lower-level cloud cover sneaking into the Red River Valley
and East Texas Monday and Tuesday, associated with cold-air
advection trailing weak impulses in cyclonic flow aloft.

Heights build over Texas mid-week and beyond, yielding a low-level
return flow regime and increasing moisture/multi-layered clouds
through the end of the week. A weak impulse and an uptick in
warm-air advection may promote a few showers Thursday, but chances
appear quite low and thunder seems unlikely, with only shallow
convective processes at work.

Rain and thunderstorm chances increase Friday into Saturday as
parcel buoyancy builds and the region remains under the influence
of west/southwesterly flow aloft. However, deterministic/ensemble
guidance still exhibit wide spread in the evolution of a sharp
impulse over the central Plains, the amplification of the
northern stream, and how amplified/active the southern stream
remains upstream of us. Regardless, the interaction of all these
features should allow a stout cold front to drive south across our
area late Friday into early Saturday, and this is generally when
the highest PoPs are forecast to exist. There is a possibility of
stronger storms, but widespread severe weather remains far from
certain (or even likely), as robust deep-layer ascent could very
well remain north of our area. This would lead to shallow frontal
ascent within a somewhat capped environment, which would likely
favor more anafrontal development. Still, the severe-weather
potential bears watching.

Temperatures fall noticeably behind the cold front next weekend,
and highs are expected to be several degrees below normal.

Picca

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    55  71  48  69  49 /  60   5   0   0   0
Waco                59  74  48  70  48 /  30  10   0   0   0
Paris               52  68  45  66  44 / 100  10   0   0   0
Denton              52  70  45  69  48 /  70   0   0   0   0
McKinney            53  69  45  67  47 / 100   5   0   0   0
Dallas              57  72  48  69  49 /  60   5   0   0   0
Terrell             57  71  46  69  46 /  70  10   0   0   0
Corsicana           60  73  48  67  47 /  60  20   0   0   0
Temple              61  74  49  70  48 /  20  10   0   0   0
Mineral Wells       50  72  44  69  47 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

05/24
Hazardous weather outlook, Mar 24, 3:32 PM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
332 PM CDT Sun Mar 24 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
332 PM CDT Sun Mar 24 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms are expected to develop late this afternoon and into
the evening hours ahead of an advancing cold front. Areas that are
both east of I-35 and north of I-20 are the most likely to be
impacted by the storms this evening. Some of the storms may be severe
with large hail and damaging winds the primary hazards. Although
there may initially be discrete supercells near the boundary, veered
surface flow and elevated cloud bases will limit the tornado
potential.

The thunderstorms will likely transition into a linear complex after
midnight, primarily impacting areas that are both east of I-35 and
south of I-20. Although the severe potential will diminish during the
early morning hours, the line may continue to pose a damaging wind
threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A line of thunderstorms may continue to impact portions of Central
and East Texas during the Monday morning commute before exiting the
region. Strong gusty winds and heavy rain will be the primary
hazards with these storms.

Thunderstorm chances return Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be requested this evening in areas
that are both east of I-35 and north of I-20.

In the hours before

Local storm report, Mar 24, 10:44 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             ADDISON                 32.95N  96.82W
03/24/2019  E1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER SIZE HAIL REPORT 4 MILES NE IN ADDISON (COLLIN
            CO)
Local storm report, Mar 24, 10:51 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             MURPHY                  33.02N  96.62W
03/24/2019  E1.25 INCH       COLLIN             TX   LAW ENFORCEMENT

            HAIL UP TO HALF DOLLAR SIZE AT MURPHY PD.
Local storm report, Mar 24, 11:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             WYLIE                   33.02N  96.55W
03/24/2019  E1.00 INCH       COLLIN             TX   PUBLIC

            1" HAIL IN WYLIE
Special weather statement, Mar 24, 11:10 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1110 PM CDT SUN MAR 24 2019

TXZ094-095-106-250500-
Lamar TX-Delta TX-Fannin TX-
1110 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAMAR...NORTHWESTERN
DELTA AND SOUTHEASTERN FANNIN COUNTIES UNTIL MIDNIGHT CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wolfe City, or 14 miles southeast of Bonham, moving east at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Paris, Honey Grove, Wolfe City, Bailey, Roxton, Ladonia, Pecan Gap,
Windom and Toco.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.

LAT...LON 3356 9553 3344 9557 3337 9614 3346 9623
      3375 9564
TIME...MOT...LOC 0409Z 254DEG 32KT 3343 9601

Carlaw
Local storm report, Mar 24, 11:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     HAIL             CELESTE                 33.28N  96.20W
03/24/2019  E1.00 INCH       HUNT               TX   AMATEUR RADIO

            QUARTER SIZE HAIL IN CELESTE.
Special weather statement, Mar 24, 11:36 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1136 PM CDT SUN MAR 24 2019

TXZ107-250500-
Hopkins TX-
1136 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOPKINS COUNTY UNTIL
MIDNIGHT CDT...

At 1136 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pleasant Grove, or 10 miles west of Winnsboro, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Hopkins County.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.

LAT...LON 3296 9553 3303 9554 3306 9531 3296 9531
TIME...MOT...LOC 0436Z 272DEG 21KT 3297 9547

Carlaw

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:02 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall58 min
Mar 24, 7:24 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson66 min
Mar 24, 7:40 PM CDTSevere Thunderstorm WarningFWDDenton27 min
Mar 24, 7:52 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant23 min
Mar 24, 7:55 PM CDTSevere Thunderstorm WarningFWDFannin46 min
Mar 24, 8:31 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt59 min
Mar 24, 8:53 PM CDTSpecial Weather StatementFWDParker37 min
Mar 24, 9:24 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains68 min
Mar 24, 9:28 PM CDTSpecial Weather StatementFWDTarrant47 min
Mar 24, 9:33 PM CDTSevere Thunderstorm WarningFWDTarrant43 min
Mar 24, 10:04 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton56 min
Mar 24, 10:36 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt54 min
Mar 24, 11:10 PM CDTSpecial Weather StatementFWDFannin50 min
Mar 24, 11:26 PM CDTSevere Thunderstorm WarningFWDHunt64 min
Mar 24, 11:29 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall33 min
Mar 24, 11:36 PM CDTSpecial Weather StatementFWDHopkins24 min
Mar 25, 12:00 AM CDTSevere Thunderstorm WarningFWDHopkins60 min
Mar 25, 12:09 AM CDTSpecial Weather StatementFWDLamar36 min
Mar 25, 12:13 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Mar 25, 12:57 AM CDTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall63 min
Mar 25, 1:19 AM CDTSpecial Weather StatementFWDEllis41 min
Mar 25, 1:35 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman55 min
Mar 25, 2:01 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt74 min
Mar 25, 3:06 AM CDTSpecial Weather StatementFWDAnderson54 min
Mar 25, 7:50 AM CDTRiver Flood WarningFWDHunt25 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.